Jump to content

Wynterdrk

Recommended Posts

Hello all,

I believe I am withdrawing from Paxil, Clonazepam or both. I thought I was over with the Paxil withdrawal, and started decreasing my Clonazepam. Lately I can't go for quiet walk without anger and bad memories driving me to quit. I have nightmares, am irritable, angry..I feel like I can't be around anyone. 

 

The Paxil quickly lost its effectiveness in treating my depression.

 

I tried to get off of Clonazepam and Paxil years ago, but was having waves of repeating panic attacks. 24/7. At the time I was on 60 mg of Paxil and 3 mg of Clonazepam. Before I was on these drugs, I had anxiety issues, but only 1 full on panic attack. The drugs have made me so much worse. I resumed the medication as quickly as I could. 

 

Currently, I thought I was able to get rid of the Paxil, I seemed to be fine. I had to come off of 30 mg, rather than the previous 60.  The weaning off period lasted a few months. I don't think reducing the clonazepam is the problem, because taking the full dose doesn't help. I am wondering if I am still having a residual withdrawal issue from the Paxil. I really don't like what it happening to me, and I'm really afraid I won't be able to recover.

Edited by baroquep

January 1, 2017 -July 25, 2017   30 mg of Paxil, 2 mg of Clonazepam, 2 mg of Lorazepam.  July 25, 2017-October18, 2017  7mg of Paxil, 2 mg of Clonazepam  October 18, 2017 Current 0 mg Paxil, 1-2 mg of Clonazepam I went from 30 mg of Paxil to 7 mg in about two months. Then from 7 to zero shortly after. Tapered off of Paxil in about 2 months. 30 mg to 20 mg to 10 mg to 7 mg to 0. No specific schedule, just alert to any symptoms. Been completely off of Paxil for 30 days.

 

Link to comment
  • ChessieCat changed the title to Wynterdrk: Introducing myself
  • Moderator Emeritus

Hi Wynterdrk and welcome to SA,

 

Thank you for creating a drug signature.  It will be helpful if you could provide additional information in your drug signature so that we can see dates, doses and drugs at a glance.  This is the preferred format:

 

A request: Would you summarize your history in a signature - ALL drugs, doses, dates, and discontinuations & reinstatements, in the last 12-24 months particularly?

  • Please leave out symptoms and diagnoses.
  • A list is easier to understand than one or multiple paragraphs. 
  • Any drugs prior to 24 months ago can just be listed with start and stop years.
  • Please use actual dates or approximate dates (mid-June, Late October) rather than relative time frames (last week, 3 months ago)
  • Spell out months, e.g. "October" or "Oct."; 9/1/2016 can be interpreted as Jan. 9, 2016 or Sept. 1, 2016.
  • Link to Account Settings – Create or Edit a signature.

 

Dr Joseph Glenmullen's WD Symptoms Checklist

 

Windows and Waves Pattern of Stabilization

 

Brain Remodelling


Video:  Healing From Antidepressants - Patterns of Recovery

 

How do you talk to a doctor about tapering and withdrawal?


What should I expect from my doctor about withdrawal symptoms?

 

We encourage members to visit other members' topics so that you can support each other.  If you click on the tags at the top left, under the topic title, you can find other members with the same tag.  This is your own Introduction topic where you can ask questions and journal your progress.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Hi Wynterdrk. I'm sorry to hear you have been struggling with withdrawal symptoms. It's likely that you probably tapered too fast from the Paxil, as that is quite a large dose to taper from in just a few months.

 

Thank you for filling in your drug signature as it gives us a good general history however would you mind answering just a few more questions? What was your tapering schedule and exactly how long did it take you to taper off?  What dose did you get down to before jumping off completely?

 

How long have you been completely off Paxil?

 

Reinstatement of a very small amount of Paxil may be something to possibly consider. Reinstatement of a small amount of the drug can often work well to alleviate withdrawal symptoms. According to medical knowledge, reinstatement is the only way to alleviate withdrawal .About reinstating and stabilizing to reduce withdrawal symptoms

I was going to give you some links to read, but I see CC has provided those.

 

When we have a little more information on your history we will be able to offer advice on your situation.

 

Welcome to SA,

Ali

 

edit : posted at the same time as CC.

Many SSRI's and SSNRI's over 20 years. Zoloft for 7 years followed by Effexor, Lexapro, Prozac, Cymbalta, Celexa, Pristiq, Valdoxan, Mianserin and more - on and off. No tapering. Cold turkey off Valdoxan - end of May 2014

 

                                                  Psych Drug - free since May 2014
.
         

Link to comment

Thanks for the advice AliG and CC. I will try adding a small dose of Paxil to see if that alleviates the symptoms. I will explore the links as well. Thank you for responding right away. 

 

WD:blink:

January 1, 2017 -July 25, 2017   30 mg of Paxil, 2 mg of Clonazepam, 2 mg of Lorazepam.  July 25, 2017-October18, 2017  7mg of Paxil, 2 mg of Clonazepam  October 18, 2017 Current 0 mg Paxil, 1-2 mg of Clonazepam I went from 30 mg of Paxil to 7 mg in about two months. Then from 7 to zero shortly after. Tapered off of Paxil in about 2 months. 30 mg to 20 mg to 10 mg to 7 mg to 0. No specific schedule, just alert to any symptoms. Been completely off of Paxil for 30 days.

 

Link to comment
  • Moderator Emeritus
10 hours ago, Wynterdrk said:

I will try adding a small dose of Paxil

 

1mg may be enough to reduce your symptoms.  It is better to start with a very small dose and increase by a small amount if needed than to take too high a dose.  The idea of reinstating isn't to get rid of withdrawal symptoms completely but to bring them to a bearable level.

 

It takes about 4 days for the dose to get to full strength in the blood and a bit longer for it to register in the brain.  Please keep daily notes on paper of your symptoms.  This may help you to see improvements that you don't feel.

 

Keep Notes on Paper

Rate Symptoms Daily to Check Patterns and Progress

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Chessie Cat,

Not sure how I am going to chip 1 mg off of a 30 mg pill. I'll ask my Doctor when he returns tomorrow. I think paxil comes in 10 mg dose. I won't try decreasing clonazepam until I am sure Paxil withdrawal is finished. Being on both Paxil and Clonazepam, the two withdrawal monsters aren't making things easier! 

 

 

January 1, 2017 -July 25, 2017   30 mg of Paxil, 2 mg of Clonazepam, 2 mg of Lorazepam.  July 25, 2017-October18, 2017  7mg of Paxil, 2 mg of Clonazepam  October 18, 2017 Current 0 mg Paxil, 1-2 mg of Clonazepam I went from 30 mg of Paxil to 7 mg in about two months. Then from 7 to zero shortly after. Tapered off of Paxil in about 2 months. 30 mg to 20 mg to 10 mg to 7 mg to 0. No specific schedule, just alert to any symptoms. Been completely off of Paxil for 30 days.

 

Link to comment
  • Moderator Emeritus

Tips for tapering off Paxil (paroxetine)

 

It is possible to make your own liquid.  Or you could obtain liquid Paxil.

Please DO NOT TAG me - thank you

PLEASE NOTE:  I am not a medical professional.  I provide information and make suggestions. 

  MISSION ACCOMPLISHED:    (6 year taper)      0mg Pristiq      on 13th November 2021

ADs since ~1992:  25+ years - 1 unknown, Prozac (muscle weakness), Zoloft; citalopram (pooped out) CTed (very sick for 2.5 wks a few months after); Pristiq:  50mg 2012, 100mg beg 2013 (Serotonin Toxicity)  Tapering from Oct 2015 - 13 Nov 2021   LAST DOSE 0.0025mg

Post 0 updates start here    My tapering program     My Intro (goes to tapering graph)

 VIDEO:   Antidepressant Withdrawal Syndrome and its Management

Link to comment

Please sign in to comment

You will be able to leave a comment after signing in



Sign In Now
×
×
  • Create New...

Important Information

Terms of Use Privacy Policy